Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 19 June 2019

Modification on PPS Sample Scheme with Replacement

Ayed R.A. Alanzi1, Naser A. Alodat2 & Ahmad M. Qazza3

Journal of Mathematics and Statistics, Volume 15, Issue 1, pp. 65–69 · doi.org/10.3844/jmssp.2019.65.69

7,188 accesses4,669 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this paper we have developed an alternative estimator for the Probability Proportional to Size (PPS) with replacement sampling scheme when certain characteristics under study are positively correlated with the selection probability. An analogue to the well-known superpopulation model for finite population is also suggested, using which, we compare the proposed estimator with Hansen and Hurwitz estimator. Finally, an empirical investigation of the performance of the propose estimator has also been made.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Alanzi, A. R., Alodat, N. A. & Qazza, A. M. (2019). Modification on PPS Sample Scheme with Replacement. Journal of Mathematics and Statistics, 15(1), 65–69. https://doi.org/10.3844/jmssp.2019.65.69

Licence
CC BY 3.0
Issue
Volume 15, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Modification on PPS Sample Scheme with ReplacementJournal of Mathematics and Statistics · Volume 15, Issue 1 · pp. 65–69 · CC BY 3.0Download